ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.46698/u2193-3754-6534-u

Linearized Two-Dimensional Inverse Problem of Determining the Kernel of the Viscoelasticity Equation

Totieva, Zh. D.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 2.
A linearized inverse problem of determining the 2D convolutional kernel of the integral term in an integro-differential viscoelasticity equation is considered. The direct problem is represented by a generalized initial-boundary value problem for this equation with zero initial data and the Neumann boundary condition in the form of the Dirac delta-function. The unknown kernel is decomposed into two components, one of which is a small in absolute value unknown additive. For solving the inverse problem, the traces of the solution to the direct problem on the domain boundary are given as an additional condition. It is proved that the linearized problem of determining the convolutional kernel is equivalent to a system of linear Volterra type integral equations. The generalized contraction mapping principle is applied. The main result of the article is the theorem of global unique solvability of the inverse problem in the class of continuous functions. A theorem on the convergence of a regularized family of problems to the solution of the original (ill-posed) problem is presented.
Keywords: linear viscoelasticity, inverse problem, delta function, Fourier transform, kernel, stability
Language: Russian Download the full text  
For citation: Totieva, Zh. D. Linearized Two-Dimensional Inverse Problem of Determining the Kernel of the Viscoelasticity Equation, Vladikavkaz Math. J., 2021, vol. 23, no. 2, pp. 87-103. DOI 10.46698/u2193-3754-6534-u
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |